# SDR RAIA00406015

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 16,780 hours, 18,778 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Part serial: 115
- Condition: Inoperative
- Location: Nr 1 Aoa
- Part time: 2,275 hours, 2,725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5522 - STL - LEFT STALL CAP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 1 AOA VANE.
